MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Catalog Number 3102080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to the insert had a posterior medial crack in it and patella component was loose.The loosening interface of the patella component is cement/implant.Both were exchanged for new implants.There was no surgical delay and all available information has been disclosed.No further information was provided.Doi: on (b)(6) 2008, dor: on (b)(6) 2025, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿the patient was revised due to the insert had a posterior medial crack in it and patella component was loose.The loosening interface of the patella component is cement/implant.Both were exchanged for new implants.There was no surgical delay.Doi: (b)(6), 2008.Dor: (b)(6) 2025.Affected side: left knee".Lot: 2610502.Manufacturing date: 08 jul 2011.Expiry date: 30 apr 2011.Quantity: (b)(4).Testing could not be completed as the retained samples are no longer available for testing.There were no non-conformances associated with this batch.All qc and microbiology testing met release specification (ms-007, bone cement: master specification: smartset mv,).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: lot: 2610502.Manufacturing date: 08 jul 2011.Expiry date: 30 apr 2011.Quantity: (b)(4).Testing could not be completed as the retained samples are no longer available for testing.There were no non-conformances associated with this batch.All qc and microbiology testing met release specification (ms-007, bone cement: master specification: smartset mv,).

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
cornford rd
cork FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21257494
Report Number1818910-2025-01685
Device Sequence Number9117252
Product Code LOD
UDI-Device Identifier10603295168355
UDI-Public(01)10603295168355(17)110430(10)2610502
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K042591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2011
Device Catalogue Number3102080
Device Lot Number2610502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale